Upper Semi-Continuity of Convex Functions and Openness of Affine Maps.
Mathematica Scandinavica, Tome 70 (1992) no. 1, pp. 43-77
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
excellent convex set, nonempty convex set in a locally convex topological vector space, locally bounded from above, upper semicontinuous
@article{MS2_1992__70_1_167187,
author = {Otte Hustad},
title = {Upper {Semi-Continuity} of {Convex} {Functions} and {Openness} of {Affine} {Maps.}},
journal = {Mathematica Scandinavica},
pages = {43--77},
year = {1992},
volume = {70},
number = {1},
zbl = {0780.46010},
url = {http://geodesic.mathdoc.fr/item/MS2_1992__70_1_167187/}
}
Otte Hustad. Upper Semi-Continuity of Convex Functions and Openness of Affine Maps.. Mathematica Scandinavica, Tome 70 (1992) no. 1, pp. 43-77. http://geodesic.mathdoc.fr/item/MS2_1992__70_1_167187/